# SDR 9512949991

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND SKIN DAMAGE AT PRESSURE CAP AT UPPER PYLON SPAR CAP FS 965 RIGHT SIDE.  REPAIRED PYLON SPAR CAP PER EA 99-1102703.
